Day 1 and Day 2 of Stims…not so bad


I can do this…sure I tense up and don’t like my husband when he is coming at me with a scary needle but I clench my teeth and get through it…this is what I have to do so I do it.

I’ll tell you what, though…I have been getting awful headaches and random bouts of queasiness from this stuff…probably because it is a crap load of hormones my body is not used to handling.

I have to start carrying the Ganirelix around with me starting tomorrow…I have my first check up tomorrow to see how everything is doing.  Hopefully really well 🙂

Day 1 produced a bruise at the injection site and day 2 did not! Maybe I can get away with as little bruising as possible…good job, Darling!

I hope my appetite comes back for Thanksgiving…because it has been mostly missing the last couple days…

Has anyone experienced any side effects of the Gonal-F or Ganirelix?

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s